# SDR V0XD201402240030

- Difficulty date: March 5, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,323 hours, 20,598 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH67039963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR MOUNTING ANGLE CORRODED.  R & R GALLEY SERVICE DOOR MOUNTING ANGLE PN SH670-31996-3 IAW CRJ700 SRM 51-42-06 & CRJ700 AMM 20-70-00.
